# SDR 99UAL900664

- Difficulty date: December 16, 1999
- Submitted: October 9, 2000
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 18,617 hours, 3,763 cycles
- Engine: Pwa PW4077
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 7926140001
- Part serial: 10196
- Condition: Failed
- Location: Hf Radio
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EN ROUTE CDG-IAD, LOST RIGHT HIGH FREQUENCY RADIO.  DIVERTED TO LHR.  *S/D*  FAULT, INTERNAL TO THE HIGH FREQUENCY ANTENNA COUPLER (P/N: 792-6140-001) CAUSED THE COUPLER TO RECEIVE BUT NOT TRANSMIT.  UNIT WAS REPLACED AND FULL SYSTEM FUNCTIONALITY WAS RESTORED.  TESTING VERIFIED REPORT OF RECEIVE BUT NOT TRANSMIT FUNCTION AND ADDITIONAL UNIT ANALYSIS IS SCHEDULED.
